# SDR AALA202010029008

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 33,932 hours, 13,737 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Dirty
- Location: Master Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS FIRE MASTER WARNING LIGHT DOES NOT RESET. ACCOMPLISHED FIM TASK 33-10-00. CLEANED CONNECTION. PERFORMED OPERATIONAL TEST PER AMM 26-11-00. OPERATIONS CHECK NORMAL.
